# SDR CALA2013090290936

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,756 hours, 12,890 cycles
- Engine: Pwa PW4056
- System (JASC): 2425 · AC Indicating System
- Part: Light
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO RT BUS OFF LIGHT INOPERATIVE WILL NOT TEST - AT DEPARTURE.
